# SDR 99ZZZX2325

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013841377
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3178 - CREW REPORTED THEY HAD A RED GEAR UNSAFE LIGHT THAT WOULD NOT EXTINGUISH UPON GEAR RETRACTION.  AIRCRAFT DIVERTED TO CVG WITHOUT FURTHER INCIDENT, THE AIRCRAFT WAS THEN MAINTENANCE FERRIED TO CLE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL SWITCH IAW B1900 MM 32-60-00, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  AIRCRAFT TT:  7,282.8 HOURS.  TOTAL CYCLES:  9,056.  (X)
